# SDR DALA2016061104530

- Difficulty date: June 10, 2016
- Submitted: June 12, 2016
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 30,189 hours, 16,114 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR FORWARD HINGE FITTING, FORWARD FLANGE, FORWARD FACE, HAS CORROSION PITS WITH HFEC CRACK INDICATIONS NEAR BORE.  DEFECT IS APPROXIMATELY .3125" IN LENGTH, MARKED.  REPAIR IAW ERA 547566-14AD, REV ORIGINAL, SECT 1.
